# SDR REXA201906030753

- Difficulty date: May 22, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31133102
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT STRUCTURE-SILL CORRODED AT STA-559+80 TO STA-559+96 RIGHT SIDE.  BLENDED CORROSION IAW 51-21-06. INSTALLED REPAIR DOUBLER IAW EA CRJ253-09095 REV B.
